# SDR CALA2023033100931

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 118,264 hours, 18,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T51089
- Condition: Corroded
- Location: Sta325 Lbl43-53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA325 LBL43-53 FLOOR BEAM FOUND CORROSION REF HAECO NON- ROUTINE NO:9409452 - ORIGINATED BY EMP V902610,EA 2500-12983 OP 001. PERFORMED BY EMP V902610,CABIN STA325 LBL43-53 FLOOR BEAM CORROS REPAIRED AS PER SRM 53-00-51-2R-4 REV 121.IT IS CAT A PERMANENT ION REMOVED AS PER SRM 51-10-02 REV 121,MEASURED THE REWORK AREA REPAIR. O/T=0.100" R/T=0.027" D=0.073",CONFIRMED THE DAMAGE WITHOUT ALLO WABLE LIMIT D/T<20% AS PER SRM 53-00-51-1A-A REV 121,THE FLOOR RII BY TA447.
